标题:Global exponential stability of 2D switched positive nonlinear systems described by the Roesser model
作者:Tian, Dadong; Liu, Shutang; Wang, Wen
作者机构:[Tian, Dadong; Liu, Shutang; Wang, Wen] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Shandong, Peoples R China.
通讯作者:Liu, Shutang;Liu, ST
通讯作者地址:[Liu, ST]Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Shandong, Peoples R China.
来源:INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL
出版年:2019
卷:29
期:7
页码:2272-2282
DOI:10.1002/rnc.4484
关键词:average dwell time; exponential stability; Roesser model; switched; positive nonlinear systems
摘要:In this paper, we aim to investigate the stability of 2D switched positive nonlinear systems with time-varying delays in the Roesser model, which includes 2D switched positive linear systems as a special case. By using the average dwell time approach, we give a sufficient condition for the exponential stability of 2D switched positive nonlinear systems. The difficulty caused by the delays is overcome by introducing a model transform and the method used in this paper is different from conventional Lyapunov-Krasovskii functional method. An explicit exponential bound on the decay rate is presented. We also extend the result to the general 2D switched linear systems, not necessarily positive. Finally, an illustrative example is given to demonstrate the effectiveness of the obtained result.
收录类别:EI;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85061570524&doi=10.1002%2frnc.4484&partnerID=40&md5=4d11147e42c3c626efdcf8b699560c4e
TOP